International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 18, Pages 1111-1136

Invariant manifold of hyperbolic-elliptic type for nonlinear wave equation

Xiaoping Yuan

Department of Mathematics, Fudan University, Shanghai 200433, China

Received 9 July 2002

Copyright © 2003 Xiaoping Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


It is shown that there are plenty of hyperbolic-elliptic invariant tori, thus quasiperiodic solutions for a class of nonlinear wave equations.